The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2015 | 2010 | 2007 | 1989
Number of items: 4.


Jones, M. C. (2015). On families of distributions with shape parameters. International Statistical Review, 83(2) pp. 175–192.


Unkel, Steffen and Trendafilov, Nickolay T. (2010). Simultaneous parameter estimation in exploratory factor analysis: an expository review. International Statistical Review, 78(3) pp. 363–382.


Jones, M.C. (2007). Connecting distributions with power tails on the real line, the half line and the interval. International Statistical Review, 75(1) pp. 58–69.


Silverman, B.W. and Jones, M. C. (1989). E. Fix and J.L. Hodges(1951): an important contribution to nonparametric discriminant analysis and density estimation. International Statistical Review, 57(3) pp. 233–247.

This list was generated on Wed Mar 21 14:36:43 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU